# SDR CA070514007

- Difficulty date: March 6, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 72-212
- Engine: Pwa PW127
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED DUE TO HIGH TURBINE TEMPERATURE INDICATION.  THE INTERCOMPRESSOR BLEED VALVE WAS SUBSEQUENTLY REPLACED. (TC NR 20070514007)
